It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Back Problems Board Index
Pages: 1 2 3 Showing 1 - 20 of 64 for facet injections side effects. (0.030 seconds)


Facet injections
Mar 4, 2004
... S1 problems for three years, and have had three years worth of epidural steroid injections. 3 injections over two week period, every six months, and the only ones that really helped my pain were when they injected the facets. ... (6 replies)
... Please someone help me. I would like to know if anyone has experienced side effects from the steroid injections in the facet joints? ... (4 replies)
... we can have. BUT, you mention having had a series of 3 shots last fall and then 2 more in the summer. Who on earth are you seeing that would give you that many injections within a 12 months period? ... (2 replies)

Facet injections
Mar 3, 2004
... a spinal stimulator implant put in, but it is coming out in the next month because I am not having much relief from it. My Dr. is now talking about doing these facet injections and I have not heard much about them. I would like to know if they have helped anyone, how painful they are to get, any side effects, etc. ... (6 replies)
... Has anyone had facet injections just a few months after having a lumbar fusion? ... (6 replies)
... Thanks to everyone who replied. I looked up side effects on the net ane everyone i had was listed as a side effect. I will mention this to the doc on Fri when I see him. I feel like a zombie ready to explode if that makes any sense. ... (4 replies)
... I've been having injections for several years. Trigger point, epidural and facet joint been there done that. I used to think women were making a big deal out of hot flashes, until I started getting them. It's no fun having your ankles sweat! ... (7 replies)
Facet injections
Mar 5, 2004
... I just had 4 yesterday. I am doing OK so far. I can't tell a big difference yet. The sites where they were injected are sore, but no other side effects. I didn't think they were as painful as the epidurals. They did them to me for diagnostic purposes. ... (6 replies)
... The ESI are just a name for the shots. They do them anywhere. I had them in my shoulder. Facet Joint Injections are done in the facet joints. You would have to look at a pic of the spine to see the facets. They are the things that are like a zipper to the side of your discs. ... (9 replies)
Injections
Jun 9, 2006
... July 2005 Started having back pain in low mid back to right hip down right side of right leg that would cause my right two toes go numb at times. ... (23 replies)
Injections
Jun 28, 2006
... and or tingling this time with the RFA, but I have had that last time I had the plain facet shots. In April my doctor wanted to see if the facet shots could help and postpone the RFA, so I had them done. ... (23 replies)
... I'm going to be having facet joint injections but didn't schedule it yet. ... (2 replies)
... Please tell me your experience of those who have had Facet Joint Injections. ... (7 replies)
... I don't think this injections are good anyway. Eventually they will deteriorate your back. I don't recommend them. ... (19 replies)
... would involve going in through the back. I was told my facet joint is too arthritic to have the ADR. Starr, I was interested to read you are having the ADR and your facet joint is arthritic. The Dr. ... (10 replies)
... how long did it take before you noticed your ligaments were too tight on one side and you developed the scar tissue problem? ... (9 replies)
... d pain. Almost daily, if I turn a wrong way, my lower back cracks like you are snapping a bone...and then it hurts real bad for awhile. I wonder if this is the facet joints? ... (0 replies)
... Any of these long term drugs are dangerous for our bodies because they have so much to work with to keep themselves going. Look at the side effects listed for each one. And the list gets longer when you are on them long term. ... (23 replies)
... on about Medicare, but if you're talking about steroid injections, most doctors advise not having more than three in six months...some even say 3 in a year. The side effects can be devastating if you have too much in a short period of time. For example, I've developed a form of cataracts that are caused by steroids. ... (1 replies)
... I had these shot's before. NO WHERE Near as bad as epidural injections. I had like 5 injections on the left and 3 on the right and I was fine , they didn't help me , and I had no side effects either. ... (7 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 04:43 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!